Friday, July 31, 2009

ROLLING RIGHT ALONG

I'm back on the Lupron. I really don't think I mind it too much. I've heard a lot of women complain of headaches while on it, not me. The first night I injected it, the medicine hurt going in. It didn't sting or burn and the needle obviously doesn't hurt much (it's tiny), but when I slowly pushed the plunger, that medicine wanted to hurt me. The second night's shot left a golf ball-sized bruise on my tummy. I can handle the bruising, and I can even handle the burning when I'm short on patience and don't wait for the alcohol to dry before injecting the needle, but I don't like the pain. I don't think that's supposed to happen. Have any of you experienced a dull pain when injecting Lupron before?

I stop BCP in a couple of days and begin loads and loads of progesterone very soon. I will be wearing progesterone patches, inserting vaginal progesterone suppositories, and getting shots of progesterone in oil in my rump. I let Kev give me those shots for a few reasons:

1. the needle is enormously thick and I would never be able to jam it in
2. I would laugh hysterically with the needle poised inches over my skin, thinking about how unpleasant it will be and never actually do it
3. the solution is so thick it takes a very long time fully inject all the medicine
4. I hold my breath while the meds are going in, and because it takes so long I would undoubtedly pass out with the needle hanging on to my muscle at a ninety degree angle


I know, call me a wuss. I have a very high tolerance for pain, but a weak resolve to inflict it upon myself.

I'll also be taking a few other things to help prepare my uterus for the frozen embryo transfer. I hope they like it in there and want to stay a full nine months!

8 comments:

shannon said...

Praying so hard for you!!!!

Anonymous said...

Hey sweetie, instead of holding your breath while the meds are going in, if you will just let your body go as limp as a wet washcloth, it will go in guicker. And I know for a fact, if you also limp yourself before you get stuck, that will also eliviate some of the pain. I guess you know who this is. Luv ya m

Allygator said...

I didn't find the injections to be so bad. They had me doing the Lupron in my thigh, which felt like nothing. The progesterone shots suck -- after I finished mine, I ended up with giant welts all over my bum from where the progesterone clumped up under my skin. That said, the suppositories aren't much better!

Good luck with everything!

Photogrl said...

Wishing, hoping, and praying that this cycle is successful!

loveyoualready said...

Best of luck with everything!

I wanted you to know I've given you the "One Lovely Blog" award! Visit my blog for details. :)

Karen said...

You are lucky that Kev can do it for you! J is funny about needles; I think the most impressive thing he's done as a dad so far is getting a flu shot last fall. Good luck with your cycle!

All We Need Is You said...

I also did my Lupron in my upper thigh and it didn't hurt but ohhhh the headaches I got:(
Crossing my fingers and toes for you!!

Anonymous said...

Gina,
The "limp rag" comment is correct. The more relaxed you are the less it will hurt. Also, if you (or Kev) inject the medication slowly, it will hurt less and hopefully won't leave any welts/bruises. I love you, Sister, and can't wait to hold those little girls in my arms. My prayers are with you and Kev.

 
Template by suckmylolly.com